| Model Number |
SUTR ANCH,PEEK P-LCK,2.9X 12.5MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during an arthroscopic surgery the eyelet broke.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.See additional manufacturer narrative-one unpackaged ar-2923ps-1 was received for investigation.-visual inspection identified the eyelet and anchor from the suture anchor, peek pushlock®, sl 2.9 mm x 12.5 mm had not been returned with the device.The suture was observed inside the shaft of the swivelock.-functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.-refer to investigation photos.-complaint allegation is not confirmed.